So my situation is pretty unique I would say. My boyfriend and I had unprotected sex for the first time about 4.5 weeks ago. He did not finish inside of me but I took the pill the next day just in case. The day AFTER taking the pill, we had unprotected sex again and this time he did finish inside of me. I took the pill about 15 hours after that. So basically 2 pills over the course of 4 days. I got my " period"right when I was supposed to for this month, but it lasted longer and it was lighter. I've been spotting this week and I feel like I want to throw up sometimes. I feel like bloated also. I've been really constipated over the past few weeks too. Just a bunch of little things here and there that are off and I'm not sure if it's me being paranoid or side effects of the pills or if they're pregnancy symptoms.  Mind you I took the pills about 4 weeks ago so it's weird that I'd be feeling the side effects Almost a month later. Is there any possibility I can be pregnant?